# SDR UPS98826924

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558411
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE STA 1220, AT LONG 34R, THE BACK-UP FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW DWG 3755841 AND SRM 53-2-0 FIG 2G.
